Pink Sheet is part of the Business Intelligence Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

Dietary supplement AERs

This article was originally published in The Tan Sheet

Executive Summary

Among the total 145 adverse event reports for dietary supplements submitted to FDA between Jan. 2 and May 14, 11 involved problems attributed to ginkgo biloba products, including stroke, seizure, dizziness, rash, tightness in chest, blurred vision and cramping. Ten reports named St. John's wort, linking its use to such symptoms as elevated blood pressure, chest pain, heart palpitations, anxiety, skin eruptions and headache. At least 25 of the AERs were for ephedra-containing products...
Advertisement

Topics

Advertisement
UsernamePublicRestriction

Register

PS088814

Ask The Analyst

Please Note: You can also Click below Link for Ask the Analyst
Ask The Analyst

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel